MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS Q BIPLANE; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS Q BIPLANE; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848282
Medical Device Problem Codes Mechanical Problem (1384); No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available upon completion of the investigation.Internal id #: (b)(4).
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q biplane system.The user reported that no system movements were available during an interventional procedure.The malfunction occurred in the beginning states of the procedure.The medical procedure was terminated.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.The reported event occurred in norway.
 
Additional Manufacturer Narrative
H10: siemens completed the investigation of the reported event.The investigation was performed based on expert discussions considering the complaint description, customer service reports, system history, and system log files.It was reported that during an interventional procedure the stand and table movements were blocked.Unfortunately, a system restart did not resolve the issue.As a result, the user terminated the procedure.No adverse patient health consequences have been communicated to siemens regarding this incident.According to the customer, the incident could have resulted in serious injury to the patient if the malfunction had occurred under more unfavorable conditions.An on-site service intervention revealed a malfunctioning cable, connecting the examination control console (ecc) and the user location interface board.The affected part was replaced as part of service activity, which resolved the problem.The spare parts consumption of the defective cable was checked.Any accumulation of faults or even a possible general fault that would require corrective action of the installed base could not be determined by the investigation.The event that occurred was considered in the risk analysis (delay/interruption of the clinical procedure, malfunction of a system component that does not have redundancy, operation of the system and patient rescue when motorized movements are not possible).

Brand Name
ARTIS Q BIPLANE
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1 or rittigfeld 1
rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15502782
Report Number3004977335-2022-46290
Device Sequence Number7755432
Product Code OWB
UDI-Device Identifier04056869009995
UDI-Public04056869009995
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848282
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown